# SDR SWAA990402

- Difficulty date: February 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N346SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24153
- System (JASC): 5530 · Vertical Stabilizer
- Part: Beam
- Part number: 6552490
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND LEFT VERTICAL STAB TRAILING EDGE BEAM CRACKED 15 FROM BOTTOM OF STAB.  REPLACED BEAM SECTION FROM STA 13.33 TO 141.52 PER SRM.
